MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC ACTIVE CRANIAL REFERENCE FRAME; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC ACTIVE CRANIAL REFERENCE FRAME; INSTRUMENT, STEREOTAXIC
Model Number 9733881
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been returned to the manufacturer for analysis.Good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure.It was reported that the small cranial active frame long cable had a recognition failure.No patient present.
 
Additional Manufacturer Narrative
The frame 9733881 cranial active hc (lot# 150929) was returned and analysis found an electrical failure.When connected to a known good system none of the leds were firing.The frame also did not display a lighted status on the tiu indicating a likely open in the cable.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVE CRANIAL REFERENCE FRAME
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8258793
Report Number1723170-2019-00316
Device Sequence Number2035803
Product Code HAW
UDI-Device Identifier00643169545588
UDI-Public00643169545588
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733881
Device Catalogue Number9733881
Device Lot Number150929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2018
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1